MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 ATTUNE CEMENTED STEM 14X80MM; KNEE STEMS

DEPUY INT'L LTD. 8010379 ATTUNE CEMENTED STEM 14X80MM; KNEE STEMS
Model Number 1512-14-080
Medical Device Problem Code Unintended Compatibility (4047)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the torque wrench from the assembly pan had slipped out of the groove of the cemented stem while locking it in.It was cold welded and couldn¿t get it off.Had to open another assembly pan and a new cemented stem.The wrench and the stem were being sent back for analysis.The doctor suggested that the wrench was either worn (which he didn¿t notice any evidence of it), or the metal was too soft to be able to contour that much.A surgical delay of 3-5 minutes was noted.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was received for examination.Visual inspection of the device found it was jammed with the atun rev assem wrnch adaptor.Additional findings are wear markings on the stem grooves where the steam and the wrench became jammed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CEMENTED STEM 14X80MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK  LS11 8 DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
randalls road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15223790
Report Number1818910-2022-15777
Device Sequence Number12170719
Product Code JWH
UDI-Device Identifier10603295475170
UDI-Public10603295475170
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1512-14-080
Device Catalogue Number151214080
Device Lot NumberD21022849
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Initial Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale